# SDR CA130624005

- Difficulty date: June 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 1,217 hours
- Engine: Allsn 250C20B
- System (JASC): 6300 · Main Rotor Drive System
- Part: Drive Shaft
- Part number: 206040015
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DI THE PILOT NOTED 1 YELLOW TEMPPLATE HAD TURNED BLACK.  DRIVE SHAFT REPLACED.
